Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Feel weakness, bloating and dizziness. Should I be worried about the low WBC?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5817 Questions
Question
Should i be worried about the low wbc count? I feel full all the time and bloated. Feel weakness and dizziness as well. Can i have cancer?
Posted Sun, 15 Dec 2013 in Blood Disorders
 
 
Answered by Dr. Chobufo Ditah 39 hours later
Brief Answer: No, not suggestive of cancer alone Detailed Answer: Hi and thank you so much for this query. I am so sorry to hear about the inconveniences this low WBC count has caused you. I have reviewed the entire results but would comment on WBC per your request. This finding is very close to normal and the differential count is without any major worries. Ii bekieve this to be nothing but an incidental finding and in no way represents any features suggestive of cancer. i am pretty confident that a control of this in the months ahead would be perfectly normal. Feel bloated and full all the times is more suggestive of a digestive problem. this often falls in the category of dyspepsia depending on its duration and no explanation on testing. Managing symptoms is ofeten the way forward. In conclusion, don't be disturbed by this. Get the WBC controlled in 4months. Also request that a blood film be obtained to describe the shape of these cells. This would be very helpful too. I hope you find this helpful.If there is need for any clarifications, please do not hesitate to contact me. i wish you well and thanks for using our services. Do not forget to address the cholesterol issues found on this test. Dr, Ditah, MD
Above answer was peer-reviewed by
 
Follow-up: Feel weakness, bloating and dizziness. Should I be worried about the low WBC? 45 minutes later
Thank you the response. I also increased the synthroid dosage 3 weeks ago. Now i feel very weak and muscle weakness and tired all the time. Is it the dosage or somethint else ? Thank you
 
 
Answered by Dr. Chobufo Ditah 18 minutes later
Brief Answer: These are suggestive of hypothyroid Detailed Answer: Hi and thanks for following up with me. these symptoms are suggestive of a low thyroid rather. however your tests do not show anything abnormal based on the thyroid numbers. however, clinical symptoms prime to laboratory findings when managing this condition. if you still feel terrible even with this increased dose, then i will suggest that you talk with your doctor and consider increasing the dosage even further to get out of these hypothyroid symptoms. Also, what is your current dosage? I hope this helps. Feel free to ask for more clarifications if need be. Thanks Dr. Ditah, MD
Above answer was peer-reviewed by
 
Follow-up: Feel weakness, bloating and dizziness. Should I be worried about the low WBC? 1 hour later
My initial dose was 25mcg which you see in the results. I increases it to 50mcg and started feeling this way couple days after but now again 2 weeks after
 
 
Answered by Dr. Chobufo Ditah 50 minutes later
Brief Answer: I think you need to get this hypothyroid checked! Detailed Answer: Please, were you feeling a lot better before increasing the dose? Certainly not but i suspect that these symptoms are suggestive of hypothyroidism than any other cause given your personal medical history. However, your results findings are not too suggestive of this and clinical evaluation by your doctor needs to be done. I will suggest that you talk to your doctor about these persistent symptoms of hypothyroid despite treatment so that he can reassess your treatment plan. Hope this helps. Thanks for your time. Dr. Ditah, MD
Above answer was peer-reviewed by
 
Follow-up: Feel weakness, bloating and dizziness. Should I be worried about the low WBC? 4 minutes later
I was feeling ok not good. I had a lot of bloating and belching (diagnosed with gastritis) but after increasing it went away. But i didnt feel weak with 25mcg. Ive also lost weight with 50mcg and back to my normal weight and no longer bloated constantly and discomfort. My cholestrol was high on 25mcg still so thats why he increased my dose. And past 2 days i feel very weak and dizzy at times
 
 
Answered by Dr. Chobufo Ditah 4 minutes later
Brief Answer: Only act on them if they are persistent! Detailed Answer: Please, i think these symptoms are not related to the increase with this more information. These are not symptoms of hypothyroidism without the tiredness. I will suggest that you monitor these symptoms and only act on them if they persist. This may simply represent transient findings and not a pathology. Thanks Dr. Ditah, MD
Above answer was peer-reviewed by
 
Follow-up: Feel weakness, bloating and dizziness. Should I be worried about the low WBC? 1 minute later
I do feel nervous if that helps. Ill take my cbc and lipid panel this week to see if anything has changed. So you dont suggest to increse ?
 
 
Answered by Dr. Chobufo Ditah 13 minutes later
Brief Answer: No increase at this time. Detailed Answer: I will not recommend any increase at this time. Hope you get better values on this control. I wish you well. Dr. Ditah, MD
Above answer was peer-reviewed by
 
Follow-up: Feel weakness, bloating and dizziness. Should I be worried about the low WBC? 4 hours later
Do u recommend going back to 25 since i wasnt feeling this way before
 
 
Answered by Dr. Chobufo Ditah 48 minutes later
Brief Answer: NO Detailed Answer: Please, stay on this dose for now. If it should persist, then please get all of the treatment evaluated before making any changes. besides, these symptoms just started and you changed the dosage as much as 3weeks ago. So please, be patient. Thanks. Dr. Ditah, MD
Above answer was peer-reviewed by
 
Follow-up: Feel weakness, bloating and dizziness. Should I be worried about the low WBC? 9 hours later
Ok will do. Same symptoms today and forgot to mention i also get stiff neck
 
 
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer: Get examined Detailed Answer: Please, your symptoms are so diverse and very non suggestive of a particular problem. I will suggest that you consider going in for a proper physical exam with your doctor to gather some more information to better help diagnose the problem. Thanks! Dr. Ditah, MD
Above answer was peer-reviewed by
 
Follow-up: Feel weakness, bloating and dizziness. Should I be worried about the low WBC? 10 hours later
I checked and its actually been 11 days since i have taken this dose. I just feel so weak and have no energy. Do i need to take this for 3 weeks for it to stablize ?
 
 
Answered by Dr. Chobufo Ditah 11 hours later
Brief Answer: Please, get a medical consultation Detailed Answer: Hi and thanks for following up with me. I have taken a detailed and deeper look at our conversation. These symptoms are very non specific and more information would be required from a direct detailed interview and complete examination that I cannot provide right here. Please, get consulted by your treating physician for further review. This would be of great help to you. There is no point waiting for up to 3weeks because I cannot pin point what the exact problem is. Thanks and I wish you well. Dr. Ditah, MD
Above answer was peer-reviewed by
 
Follow-up: Feel weakness, bloating and dizziness. Should I be worried about the low WBC? 4 hours later
My endo told me to continue to take it for 21 days since thats how long itll take to stabilize. Just hope it goes away
 
 
Answered by Dr. Chobufo Ditah 18 minutes later
Brief Answer: That is my wish for you, too! Detailed Answer: Hi and thanks for this follow up information. I honestly wish you get to feel better as well. Let us wait and see what it turns out to be after 3weeks according to your doctor's recommendation. I wish you a speedy resolution of symptoms. Thanks. Dr. Ditah, MD
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy
Medical Topics

The user accepted the expert's answer

Ask a Hematologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor